# SDR IPXA2024022785588

- Difficulty date: February 21, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,679 hours, 14,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Sheared
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR OUTER HANDLE ASSY SHUTTER FOUND TO BE SHEARED AT ATTACHMENT POINT. VERIFIED FIT CHECK AND SAFETIES ,NO FAULT AT THIS TIME REF.MM 52-21-11
